# SDR DHL2005743501

- Difficulty date: December 17, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 606549
- Condition: Corroded
- Location: Fuselage
- Part time: 38,430 hours, 25,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 740-770 LBL 23 SEAT TRACK HAS CORROSION.  REMOVED CORROSION, FOUND OUT OF LIMITS BETWEEN STA 760-770 IAW B727 SRM 51-20-2. ORIG MAT .420 MAT REMOVED .030 FROM LOBE.  MEASURED WITH PEMCO CALIPERS H61290 DUE DATE 17 MAY 05.  REMOVED SEAT TRACK STA 760-840.  DRILLED AND DEBURRED NEW TRACK FROM EXTRUSING BAC 1520-840 7075T651 PO NR 0331867 IAW B727 SRM 51-30-5.  ALODINED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED NEW SEAT TRACK IAW B727 SRM 51-30-2.
